Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, номер 1, страницы 57–66 (Mi basm438)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

On the inverse operations in the class of preradicals of a module category, I

Ion Jardanab

a Technical University of Moldova
b Institute of Mathematics and Computer Science, Academy of Sciences of Moldova

Аннотация: In the class $\mathbb{PR}$ of preradicals of the category of left $R$-modules $R$-Mod a new operation is defined and studied, namely the left quotient with respect to join. Some properties of this operation are shown, its compatibility with the lattice operations of $\mathbb{PR}$ (meet and join of preradicals), as well as the relations with some constructions in the “big” lattice $\mathbb{PR}$. Also some particular cases are examined.

Ключевые слова и фразы: ring, module, lattice, preradical, join, meet, product, left quotient.

Полный текст: PDF файл (186 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 16D90, 16S90
Поступила в редакцию: 02.09.2016
Язык публикации: английский

Образец цитирования: Ion Jardan, “On the inverse operations in the class of preradicals of a module category, I”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 1, 57–66

Цитирование в формате AMSBIB
\RBibitem{Jar17}
\by Ion~Jardan
\paper On the inverse operations in the class of preradicals of a~module category,~I
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2017
\issue 1
\pages 57--66
\mathnet{http://mi.mathnet.ru/basm438}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3683511}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/basm438
  • http://mi.mathnet.ru/rus/basm/y2017/i1/p57

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Цикл статей

    Эта публикация цитируется в следующих статьяx:
    1. Ion Jardan, “On the inverse operations in the class of preradicals of a module category, II”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 2, 77–87  mathnet  mathscinet
    2. I. Jardan, “On partial inverse operations in the class of preradicals of modules”, Analele Stiint. Univ. Ovidius C., 27:2 (2019), 15–36  crossref  mathscinet  isi  scopus
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Просмотров:
    Эта страница:98
    Полный текст:37
    Литература:23
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021